Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Ovamit to boost ovulation, vitamin E and folic, heavy period during night. Any possibility of being pregnant?

hello ive done some test and it came out ok. my doctor gave me ovamit just to boost my ovulation plus vitamin e and folic and advice me to have contract on my 10th day until 24th day every other partner came last april 11 until april 18 those days we had contact except we missed two days in between days. was expecting my period last thursday april 28 but it came sat. it was light until gets heavy during the night and sunday night.3rd day just stopped. im usually having my period for 5 days. so is there any possibility that im pregnant? does anyone experiencing this situation.?im so confused.please help me.
Asked On : Thu, 3 May 2012
Answers:  1 Views:  426
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM,
Though the bleeding was light on the first day, which stopped on the third day, still it seems to be due to menstrual period (as it became heavy on 2nd day). It occurred only 2 days after expected date for period, while implantation bleeding generally occurs 2 to 7 days prior to due date of period. Implantation bleeding is pinkish/brownish in colour and very light (scanty/spottings). Please get pregnancy test done. During Ovamit therapy, it is better to use Ovulation Prediction Kit to find out date of ovulation & have sex accordingly.
Wish you good health & early conception,
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor